# SDR FDEA202405240774

- Difficulty date: May 24, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT: EXISTING COMPOSITE REPAIR FOUND ON LH ELEVATOR UPR   SKIN AT ER6~7, T/E-39" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600 SRM 55-21-12-201, PARA5.E, PAGE225~230, FIG205 AND FIG206 SHEET 1 TO SHEET 2, THE   REPAIR IS CATEGORY B AND CLASSIFIED AS MAJOR PER GMM 6-2-100. "MAJOR REPAIR"
